Hi, I was on accutane recently and because I was breaking out quite badly my dermatologist injected me with cortisone (spelling?). It tended to cause temporary pitting which would eventually return to normal.
However, two months after going off a full course of accutane I got a few cysts and went to a general practitioner (not a dermatologist) to have them zapped with cortisone. I don't know what concentration of cortisone he injected but it was 6 months ago and the two pitted areas still haven't returned to normal.
I don't think it is scarring because I have had similar and worse cysts all over my face before and they never caused any more than a small mark. I don't have any noticeable scarring at all apart from these cortisone pits. The pitting I am talking about is quite deep and it has a light pink colour to it. Is it possible that the cortisone the doctor used was too strong and has caused a premanent depression in my skin? It hasn't worried me up until recently, but I was wondering if they will return to normal and if not whether anything can be applied to the skin to "lift" it up.